# SDR SWIA201332722

- Difficulty date: January 28, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 30,569 hours, 42,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR RED EMERGENCY LIGHT DOES NOT ILLUMINATE.  (FLT 5428)  RELAMPED EMERGENCY LIGHT.
